# SDR FDEA201208163041

- Difficulty date: August 16, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 52,761 hours, 37,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN DOOR SLIDE FELL OUT, EMERGENCY DOOR LIGHT ILLUMINATION WAS VERY DIM,  R & R EMERGENCY ECAPE SLIDE LIGHT BATTERY PACK IAW AMM 33-50-121-2.  OPS CHECKED GOOD.  OK FOR SERVICE.
